Differential and Integral Equations

Singular degenerate parabolic equations with applications to geometric evolutions

Masaki Ohnuma and Moto-Hiko Sato

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 6 (1993), 1265-1280.

Dates
First available in Project Euclid: 31 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370019755

Mathematical Reviews number (MathSciNet)
MR1235192

Zentralblatt MATH identifier
0805.35066

Subjects
Primary: 35K65: Degenerate parabolic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35D05 73B30

Citation

Ohnuma, Masaki; Sato, Moto-Hiko. Singular degenerate parabolic equations with applications to geometric evolutions. Differential Integral Equations 6 (1993), no. 6, 1265--1280. https://projecteuclid.org/euclid.die/1370019755


Export citation